On the Lagrangian fillability of almost positive links
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 789-804
https://doi.org/10.4134/JKMS.j180399
Published online 2019 May 01
Keiji Tagami
Tokyo University of Science
Abstract : In this paper, we prove that a link which has an almost positive diagram with a certain condition is Lagrangian fillable.
Keywords : knot, almost positive knot, Legendrian knot, Lagrangian filling, contact structure
MSC numbers : 57M25, 57R17
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd